EconPapers    
Economics at your fingertips  
 

RISK MEASURES FOR NON‐INTEGRABLE RANDOM VARIABLES

Freddy Delbaen

Mathematical Finance, 2009, vol. 19, issue 2, 329-333

Abstract: We show that when a real‐valued risk measure is defined on a solid, rearrangement invariant space of random variables, then necessarily it satisfies a weak compactness, also called continuity from below, property, and the space necessarily consists of integrable random variables. As a result we see that a risk measure defined for, say, Cauchy‐distributed random variable, must take infinite values for some of the random variables.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (21)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.2009.00370.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:19:y:2009:i:2:p:329-333

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:19:y:2009:i:2:p:329-333